# SDR ERKR200800311

- Difficulty date: May 26, 2008
- Submitted: May 26, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 69,200 hours, 16,381 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 606TW-53-767-001 REPAIR OF CORROSION DAMAGE AT STA 285 STR 36L: TRIMMED OUT CORROSION DAMAGED AREA AND PERFORMED A HFEC SKIN AND OPEN HOLE INSPECTION REPAIR FILLERS, DOUBLER AND TRIPLER PER THIS ENGINEERING CHANGE/REPAIR AUTHORIZATION ( ECRA ). APPROVAL SOURCE FAA FORM 8100-9, AR-635582-OB, DATED APRIL 28, 2008.
